# SDR EY2R9600041

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- Propeller: Mcauly D3AF32C80
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7037C80
- Condition: Cracked
- Location: Blade Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CRACKED IN BLADE SOCKET
